zbMATH — the first resource for mathematics

Quasilinear elliptic equations with quadratic growth in unbounded domains. (English) Zbl 0602.35036
Die Autorinnen untersuchen das Dirichletproblem für nichtlineare elliptische Gleichungen der Form \[ -\sum_{i,j}(\partial /\partial x_ j)a_{ij}(x,u)\partial /\partial x_ j+f(x,u,\text{grad} u)=0 \] in einer unbeschränkten Menge \(\Omega \subset {\mathbb{R}}^ n\). Unter Wachstumsvoraussetzungen an die Nichtlinearität wird Existenz einer Lösung bewiesen.
Reviewer: W.Wendt

35J65 Nonlinear boundary value problems for linear elliptic equations
35J25 Boundary value problems for second-order elliptic equations
35A05 General existence and uniqueness theorems (PDE) (MSC2000)
Full Text: DOI
[1] Agmon, S.; Douglis, A.; Nirenberg, L., Estimates near the boundary for solution of elliptic partial differential equations satisfying general boundary conditions, Communs pure appl. math., 12, 623-727, (1959), I · Zbl 0093.10401
[2] Amann, H.; Crandall, M.G., On some existence theorems for semilinear elliptic equations, Indiana univ. math. J., 27, 779-790, (1978) · Zbl 0391.35030
[3] Bensoussan, A.; Freshe, J., Nonlinear elliptic systems in stochastic game theory, J. reine angew. math., 350, 23-67, (1984) · Zbl 0531.93052
[4] Benci, V.; Fortunato, D., Some nonlinear elliptic problems with asymptotic conditions, Nonlinear analysis, 3, 157-174, (1979) · Zbl 0404.35043
[5] Boccardo, L.; Murat, F.; Puel, J.L., Existence de solutions faibles pour des equations elliptiques quasilinéaires à croissance quadratique, (), 19-73, Research Notes in Mathematics
[6] Boccardo, L.; Murat, F.; Puel, J.L., Résultats d’existence pour certains problèmes elliptiques quasi-linéaires, Annali scu. norm. sup. Pisa, XI, Ser. IV, 213-235, (1984) · Zbl 0557.35051
[7] Boccardo L., Murat F. & Puel J.P., Existence of bounded solutions for nonlinear elliptic unilateral problems (to appear). · Zbl 0687.35042
[8] Các, N.P., Nonlinear elliptic boundary value problems for unbounded domains, J. diff. eqns, 45, 191-198, (1982) · Zbl 0508.35032
[9] Các, N.P., On some quasilinear elliptic boundary value problems with conditions at infinity, J. diff. eqns, 52, 342-355, (1984) · Zbl 0543.35037
[10] Donato, P.; Migliaccio, L.; Schianchi, R., Semilinear elliptic equations in unbounded domains of \(R\)^n, Proc. R. soc. edinb., 88A, 109-119, (1981) · Zbl 0456.35033
[11] Freshe, J., On the regularity of solutions to elliptic differential inequalities, (), Annals of Ceremade
[12] Gilbarg, D.; Trudinger, N.S., Elliptic partial differential equation of second order, (1977), Springer Berlin · Zbl 0691.35001
[13] Hess, P., Nonlinear elliptic problems in unbounded domains, Abhandlung der akademie des wissenschafter der D.D.R., (1975), International Summer School in Nonlinear Operator. Berlin, September 1975
[14] Ladyzhenskaya, O.A.; Uralt’seva, N., Linear and quasilinear elliptic equations, (1968), Academic Press New York
[15] Leray, J.; Lions, J.L., Quelques résultats de visik sur LES problèmes elliptiques non linéaires par LES methodes de minty-Browder, Bull. soc. math. France, 93, 97-107, (1965) · Zbl 0132.10502
[16] Lions, J.L., Quelques Méthodes de Résolutions des problèmes aux limites non linéaires, (1969), Dunod Paris · Zbl 0189.40603
[17] Miranda, C., Su alcuni teoremi di inclusione, Annales polonici mathematici, XVI, 305-315, (1965) · Zbl 0172.40303
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.